# SDR DXTA2020110704319

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680A
- Aircraft serial: 6800191
- Aircraft time: 11,315 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2794M3716M0055
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL AFT INTERIOR EMERGENCY LIGHTS AND ALL EXTERIOR LIGHTS ARE INOPERABLE.  PRE-FLIGHT SIGN OFF.  SPOKEN WITH PILOTS AS THEY WERE STILL ON THE FIELD AND HAS FOUND THAT AFTER POWER WAS APPLIED TO THE AIRCRAFT FOR AN EXTENDED AMOUNT OF TIME THE EMERGENCY LIGHTING WAS OPERATIONAL, BUT AFTER ABOUT 4 TO 5 MINUTES THE LIGHTING DIMMED AND THEN DIES.  MCC ADVISED THAT THERE ARE 4 BATTERY PACKS ON ORDER AND TO REPLACE ONCE RECEIVED.  TECH HAS REMOVED ALL 4 EMERGENCY BATTERY PACKS DUE TO LOW VOLTAGE FAILURE.  TECH HAS INSTALLED 2 REPAIRED EMERGENCY BATTERY PACKS IN THE NR 2 AND NR 3 POSITIONS AND 2 MODIFIED EMERGENCY BATTERY PACKS IN THE NR 1 AND NR 4 POSITION.  OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM COMPLETED.  NO FURTHER DEFECTS NOTED AT THIS TIME.  ALL WORK AND OPERATIONAL CHECKS COMPLETED IN REFERENCE WITH CITATION 680 MAINTENACNE MANUAL CHAPTER 33-50-00 AND 33-50-10.
